# SDR ASAA0410186

- Difficulty date: March 31, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 85210144
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE, FOUND SMOKE BARRIER EXIT TO THE REAR INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK ASSEMBLY.  (M)
